... at 125 mcg for about 10 years. Moved to another state and lost my pain care doctor. Anyway, all the docs here are in the state of mind of "you have to get off that now "!! Am not able to find one anywhere to continue my pain control program. Anyway, I have weaned down from 125mcg to 12.5 mcg in a month and a half. In a few days I will be jumping off. Was just wondering how bad it's going to be and how long it should last. I know everyone is different, just kinda looking for a ballpark figure here. Worried and scared out of my wits!!! Thanks in advance guys for any guidance or advice. Trkey
Trkey; here is some info on withdrawals from drugs.com((To convert patients to another opioid, remove DURAGESIC and titrate the dose of the new analgesic based upon the patient's report of pain until adequate analgesia has been attained. Upon system removal, 17 hours or more are required for a 50% decrease in serum fentanyl concentrations. Withdrawal symptoms are possible in some patients after conversion or dose adjustment))) Chuck here again..So when you take off the last patch you should be okay for at least a day without too much withdrawal symptoms. When they start to taper down it is done every 6 hours.So I double check all of this due to the fact you have been on it as long as you have... also, TrKEY leave the patch on is what I would do because after the 3 days it is not dead it well still release small amounts of Duragesic for a day or two.
I hope you are as lucky as I was after about 7 years I stopped them without any tapering due to side effects that hit me out of the blue and believe it or not, I had no withdrawals at all. Do you have someone with you? This pisses me off that those of us that need pain medication can't even get the doctors to give it to us because the MEDICAL BOARD came out with new regulations last year about how much pain meds the doctor can give us.And many Dr's are scared to even give the basic dose.Or anything but I feel you should do pretty good the way you have tapered it down. And should not get a lot of withdrawals But if you do go to one of the doctors you have seen and ask for help there are medications they can give you to help with the symptoms of withdrawals Or if you have to go to the E.R. room and they should be able to help. From what I have figured out at most within 3 to 5 days what is left in you should be out. But finding someone that well give you some kind of pain medications for whatever reason you are having to use these. Avoid Tramadol It is a pain medication used alot but getting off of it is a nightmare Sorry you have to go through all of this the laws are crazy now for the doctors so you really can't blame them. Feel free to post here anytime someone well get back to you I have found this to be one of the best sites for drug info. Lots of great people here. I can't friend anyone due to a glitch in the system but reply to me and I should be able to see it and we'll be glad to answer any questions I can for you. hang in there can you take anything like NSAIDs Ibuprofen, naproxen, these were all prescription at one time but now available over the counter sometimes they help with any withdrawals but you have to take 2 or 3 to get to the prescription dose depending on which one you take if you decide to try it ask the pharmacist where you buy them and get some advice from him or her. Have a good day feel free if you need anymore advice to post again. Chuck1957 medically retired Pharmacy Technician Cpht. PS or pick up some Imodium capsules get the generic it works great for Diarrhea which is a common problem and follow the directions on the box. Chuck1957
Trkey; Please don't forget to use the Pharmacist for any help or if by chance you do have some serious withdrawals go to the E.R. room such as breathing, Heart racing and serious dizziness that could be a sign of blood pressure don't take any chances but I really feel you have done a great job of going down on them and hope you are as lucky as I was. Chuck1957 hope some of this information is helpful been there done that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2010 • 2 answers
Posted 14 Aug 2013 • 4 answers
Posted 30 Nov 2013 • 1 answer
Posted 3 Oct 2015 • 1 answer
Posted 22 Mar 2016 • 1 answer